MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3545375
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 11/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a (b)(6) caucasian female patient who underwent a primary breast augmentation procedure with mentor memorygel breast implant 320cc gel breast prosthesis (left device) and a mentor memorygel breast implant 375cc gel breast prosthesis (right device) developed capsular contracture in both of her breasts post implantation (baker grade iv in left breast, baker grade iii in right breast).Bilateral capsular contracture was diagnosed by a healthcare professional.As a result, the patient is scheduled to undergo bilateral explantation on (b)(6) 2022.This medwatch report is for the patient¿s right breast prosthesis.
 
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture.Explantation month, day, and year: (b)(6) 2022.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture.Explantation month, day, and year: (b)(6) 2022.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: an incorrect response was chosen for block h3 reason for non- evaluation ¿device problem already known, no evaluation necessary¿.The correct response for this field is ¿other¿.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2022, mentor received additional information about the event.An updated implantation date of (b)(6) 2015 was reported.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key13401681
Report Number1645337-2022-01000
Device Sequence Number1701829
Product Code FTR
UDI-Device Identifier00081317007135
UDI-Public00081317007135
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/27/2019
Device Model Number3545375
Device Catalogue Number3545375
Device Lot Number6874836
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer02/11/2022
02/18/2022
Initial Report FDA Received Date01/31/2022
Supplement Report FDA Received Date02/11/2022
02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite